# SDR ASAA0540432

- Difficulty date: August 23, 2005
- Submitted: November 17, 2005
- Operation: Air carrier
- Aircraft: N771AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25104
- Engine: Cfmint CFM563C1
- System (JASC): 5241 · Galley Doors
- Part: Seal Depressor
- Part number: 65535954
- Condition: Cracked
- Location: Fwd Galley Dr
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR CUTOUT FWD UPPER SEAL DEPRESSOR CRACKED.  REMOVED AND REPLACED IAW EA.  (K)
